標題: Spectral representations of the transition probability matrices for continuous time finite Markov chains
作者: Peng, NF
交大名義發表
統計學研究所
National Chiao Tung University
Institute of Statistics
關鍵字: Markov chains;transition probability matrices;spectral representations
公開日期: 1-三月-1996
摘要: Using an easy linear-algebraic method, we obtain spectral representations, without the need for eigenvector determination, of the transition probability matrices for completely general continuous time Markov chains with finite state space. Comparing the proof presented here with that of Brown (1991), who provided a similar result for a special class of finite Markov chains, we observe that ours is more concise.
URI: http://hdl.handle.net/11536/1429
ISSN: 0021-9002
期刊: JOURNAL OF APPLIED PROBABILITY
Volume: 33
Issue: 1
起始頁: 28
結束頁: 33
顯示於類別:期刊論文


文件中的檔案:

  1. A1996UA41900003.pdf